# SDR VNAA202301160008

- Difficulty date: January 16, 2023
- Submitted: January 16, 2023
- Operation: Air carrier
- Aircraft: N533EA
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10311
- Aircraft time: 27,367 hours, 20,709 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Link
- Part number: 670BA57016K1
- Condition: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING PRIMARY STRUCTURE - DETAILED INSPECTION AND REPLACEMENT OF
THE LEFT AND RIGHT REAR-SPAR LINK-ASSEMBLIES COMPLY WITH SB_670BA-57-016F   COMPLIED WITH SB 670BA-57-016
CENTER WING PRIMARY STRUCTURE - DETAILED INSPECTION AND REPLACEMENT OF THE
LEFT AND RIGHT REAR-SPAR LINK-ASSEMBLIES SEE ATTACHED SB FOR DETAILS OF WORK
PERFORMED
